Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


An application of the Putnam-Fuglede theorem to normal products of self-adjoint operators

Author: Hichem M. Mortad
Journal: Proc. Amer. Math. Soc. 131 (2003), 3135-3141
MSC (2000): Primary 47B15, 47B25
Published electronically: January 2, 2003
MathSciNet review: 1992854
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that if we have two self-adjoint operators (bounded or not) and if their product is normal, then it is self-adjoint provided a certain condition is satisfied.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B15, 47B25

Retrieve articles in all journals with MSC (2000): 47B15, 47B25

Additional Information

Hichem M. Mortad
Affiliation: School of Mathematics, University of Edinburgh, JCMB, Mayfield Road, Edinburgh, EH9 3JZ, United Kingdom

PII: S 0002-9939(03)06883-7
Received by editor(s): March 8, 2002
Received by editor(s) in revised form: April 30, 2002
Published electronically: January 2, 2003
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2003 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia